Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Tange, R orcid.org/0000-0003-0867-1573 (2019) On the first restricted cohomology of a reductive Lie algebra and its Borel subalgebras. Annales de l'Institut Fourier, 69 (3). pp. 1295-1308. ISSN 0373-0956

Tange, R orcid.org/0000-0003-0867-1573 (2019) HIGHEST WEIGHT VECTORS AND TRANSMUTATION. Transformation Groups, 24 (2). pp. 563-588. ISSN 1083-4362

Dent, A and Tange, R orcid.org/0000-0003-0867-1573 (2018) Bases for Spaces of Highest Weight Vectors in Arbitrary Characteristic. Algebras and Representation Theory. ISSN 1386-923X

Tange, R orcid.org/0000-0003-0867-1573 (2018) Embeddings of spherical homogeneous spaces in characteristic p. Mathematische Zeitschrift, 288 (1-2). pp. 491-508. ISSN 0025-5874

This list was generated on Sat Oct 19 16:36:06 2019 BST.